Facebook Pixel

Side effect of Tamoxifen

By March 4, 2009 - 4:30pm
Rate This

I have been on tamoxifen for 3 years. I had stage 3 breast cancer. My vaginal dryness is so bad that specks of blood are on the tissue when I wipe. Sex is bad, bicycle riding is also very painful. My oncologist will not prescribe anything with estrogen in it. My primary care doctor suggested a good lubricant but it does not heal the skin. Any suggestions?
Thanks, Pat

Add a Comment1 Comments

Hi pfreiboth, I'm sorry to hear you're having these issues. We are having an expert look at your question and should have an answer for you in the next day or so. Hang in there and thanks for writing.

March 5, 2009 - 7:18am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Breast Cancer

Get Email Updates

Related Checklists

Breast Cancer Guide


Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!